The Variance as a subgroup decomposable measure of inequality
Satya Chakravarty
Social Indicators Research: An International and Interdisciplinary Journal for Quality-of-Life Measurement, 2001, vol. 53, issue 1, 79-95
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (23)
Downloads: (external link)
http://hdl.handle.net/10.1023/A:1007100330501 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:soinre:v:53:y:2001:i:1:p:79-95
Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/11135
DOI: 10.1023/A:1007100330501
Access Statistics for this article
Social Indicators Research: An International and Interdisciplinary Journal for Quality-of-Life Measurement is currently edited by Filomena Maggino
More articles in Social Indicators Research: An International and Interdisciplinary Journal for Quality-of-Life Measurement from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().